I don't think I ever told you that one of the side effects of my chemo drug Taxol, is "peripheral neuropathy (numbness and tingling of the hands and feet). It's been going on since practically chemo one. [I take a a supplemant called Glutamine to help with it] Now with chemo 12 under my belt and Taxol a drug of the past [won't have it in round 2], I'm hoping the tingling goes. It will probably stop and I won't even notice that's it's gone.
But it feels odd. A bit like walking on the beach barefoot. Which is what I wanted to share with you when my hubby and I went to the beach and I posted something and said remind me to tell you about it! That post here In fact when I was walking on the beach I found it easier to walk and balance where the sand was packed down... Where the driftwood had taken root. I could balance. But I had to focus. It oddly reminded me of my journey with cancer...Trying to find the easiest path amongst shaky ground. Looking down not always looking up [girl needs to focus].
I also find the tingling odd when I lay in bed... my skin doesn't feel quite right on the sheets. My face feels different because my tingling fingers are touching it. I turned my hand over, touched my face and it felt fine. #odd
Typing on the computer is also a bit of a challenge. I miss keys.
So tingly-mingly... it too will stop and something new will take it's place. Such is Life.